Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Klein surfaces and real algebraic function fields

Authors: Norman Alling and Newcomb Greenleaf
Journal: Bull. Amer. Math. Soc. 75 (1969), 869-872
MathSciNet review: 0251213
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Lars L. Ahlfors, Open Riemann surfaces and extremal problems on compact subregions, Comment. Math. Helv. 24 (1950), 100–134. MR 0036318 (12,90b)
  • 2. Claude Chevalley, Vvedenie v teopiyu algebraicheskikh funktsiiot odnoi peremennoi, Translated from the English by Z. I. Borevič, Gosudarstv. Izdat. Fiz.-Mat. Lit., Moscow, 1959 (Russian). MR 0111750 (22 #2611)
  • 3. F. Klein, Über Riemanns Theorie der algebraichen Funktionen und ihrer Integrale, Teubner, Leipzig, 1882.
  • 4. Menahem Schiffer and Donald C. Spencer, Functionals of finite Riemann surfaces, Princeton University Press, Princeton, N. J., 1954. MR 0065652 (16,461g)
  • 5. E. Witt, Zerlegung reelor algebraischer Funktionen in Quadrate Schiefkörper über reellen Funktionen köeper, Crelles J. 171 (1934), 4-11.

Additional Information

PII: S 0002-9904(1969)12332-3

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia